Research Repository

A probabilistic scheme with uniform correlation structure

Calabrese, Raffaella (2013) 'A probabilistic scheme with uniform correlation structure.' Statistics in Transition, 14 (1). pp. 129-138. ISSN 1234-7655

Full text not available from this repository.

Abstract

The probabilistic schemes with independence between the trials show different dispersion characteristics depending on the behaviour of the probabilities of the binary event in the trials. This work proposes a probabilistic scheme with uniform correlation structure that leads to different dispersion characteristics depending on the sign of the linear correlation. Finally, a hypothesis test is proposed to identify the type of the dispersion of the probabilistic scheme.

Item Type: Article
Uncontrolled Keywords: probabilistic scheme, uniform correlation, binary event
Subjects: H Social Sciences > HG Finance
Divisions: Faculty of Social Sciences > Essex Business School
Faculty of Social Sciences > Essex Business School > Essex Finance Centre
Depositing User: Users 161 not found.
Date Deposited: 09 Jan 2015 21:06
Last Modified: 13 Nov 2015 16:33
URI: http://repository.essex.ac.uk/id/eprint/11182

Actions (login required)

View Item View Item